MAUDE Adverse Event Report: ICU Medical, Inc. TRANSPAC® IV DISPOSABLE TRANSDUCER; transducer, blood-pressure, extravascular

ICU Medical, Inc. TRANSPAC® IV DISPOSABLE TRANSDUCER; transducer, blood-pressure, extravascular
Catalog Number 425820405
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2026
Type of Reportable Event Malfunction

Brand Name
TRANSPAC® IV DISPOSABLE TRANSDUCER
Common Device Name
transducer, blood-pressure, extravascular
Manufacturer (Section D)
ICU Medical, Inc.
4455 s. atherton drive
salt lake city UT 84123
Manufacturer Contact
reed covert
951 calle amanecer
san clemente, CA 92673
+1(224)706-2300
MDR Report Key50925159
Report Number1713468-2026-00011
Device Sequence Number5345169
Product Code DRS
UDI-Device Identifier00840619044657
UDI-Public(01)00840619044657
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number425820405
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown